# SDR AALA20050380

- Difficulty date: June 8, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLC - LANDING GEAR WOULD NOT RETRACT.  RETURNED SLC AND LANDED WITHOUT INCIDENT.  CHECKED NOSE GEAR PER MM 32-52-07-2 AND CLEANED SENSORS AND COMPLETED SWING TEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.
